Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 19, 20124 counties in Georgia

NWS Atlanta, GA issued this special weather statement at May 19, 2012, 6:42 PM EDT for 4 counties in Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2012, 6:42 PM EDT (22:42 UTC)
Expired
May 19, 2012, 7:15 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

Counties Bartow County, GA, Fannin County, GA, Gilmer County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 118 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

888 
WWUS82 KFFC 192242
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT SAT MAY 19 2012

GAZ005>008-012-013-020-192315-
642 PM EDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN UNION...
PICKENS...MURRAY...BARTOW...FANNIN...GILMER AND GORDON COUNTIES UNTIL
715 PM EDT...

AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ELLIJAY...MOVING SOUTHWEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS UNION...PICKENS...MURRAY...BARTOW...FANNIN...GILMER AND
GORDON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ROY...PISGAH...CHERRY LOG...DIAL...BLUE RIDGE...
CARTECAY...EAST ELLIJAY...ELLIJAY...MOUNTAINTOWN...TALONA...TALKING
ROCK...BLAINE...HINTON...RANGER AND OAKMAN. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3438 8455 3439 8458 3441 8459 3441 8465
      3436 8466 3435 8464 3435 8466 3426 8466
      3408 8482 3408 8490 3425 8503 3434 8502
      3468 8472 3499 8430 3499 8402
TIME...MOT...LOC 2242Z 059DEG 15KT 3472 8445

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 19, 2:50 PM EDT, 3 hours 52 minutes earlier.

Area forecast discussion, May 19, 2:50 PM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT SAT MAY 19 2012

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
WEAK SURFACE LOW OFF THE MID ATLANTIC COAST AND ASSOCIATED UPPER
LEVEL SUPPORT WILL MAKE LITTLE PROGRESSION THROUGH THE SHORT TERM.
INVERTED RIDGE DOWN THE APPALACHIANS KEEPING STABLE ENVIRONMENT IN
PLACE ACROSS MUCH OF THE CWA TODAY...BUT WITH OROGRAPHIC INFLUENCE
AND MODERATE INSTABILITY ALONG THE RIDGE PERIPHERY WILL ALLOW
ISOLATED THUNDERSTORMS TO DEVELOP ACROSS PORTIONS OF FAR NORTH
GEORGIA THIS AFTERNOON. MAIN CONCERN WILL BE SMALL HAIL...LIGHTNING
AND GUSTY WINDS. CONVECTION EXPECTED TO DIMINISH QUICKLY WITH THE
LOSS OF DIURNAL HEATING...AND HAVE NO MENTION OF POPS AFTER 02Z.

MODELS HINTING LOW WILL MEANDER INLAND OVER THE MID ATLANTIC STATES
THROUGH SUNDAY...AND WITH A SERIES OF UPPER LEVEL DISTURBANCES
SPINNING AROUND THE LOW...POPS AND THUNDER CHANCES REMAIN ACROSS
NORTH GEORGIA. HIGH PRESSURE EXTENDING DOWN THE EAST COAST WEAKENS
INTO MONDAY...ALLOWING FOR THE SOUTHEAST TO BE EXPOSED TO THE NEXT
APPROACHING SYSTEM.

DRY AIR MASS ACROSS THE AREA TODAY WILL ALLOW TEMPERATURES TO ONCE
AGAIN DROP INTO THE 50S SUNDAY MORNING. WITH INCREASING MOISTURE
INTO SUNDAY AND EARLY WEEK...LOWS WILL BE SLIGHTLY WARMER. HIGHS
WILL GENERALLY BE IN THE MID 80S SATURDAY...AND THEN MID TO UPPER
80S BY MONDAY. HAVE HAD TO TWEAK DEWPOINTS ONCE AGAIN.
GUIDANCE...ALTHOUGH CONSISTENT...APPEARS TO BE TOO DRY. AS A
RESULT...HAVE WARMED DEW POINTS SLIGHTLY.

.LONG TERM /MONDAY THROUGH SATURDAY/...
LONG TERM MODELS CONTINUE TO NOT AGREE ON A SOLUTION IN THE LONG
TERM. THEREFORE WILL MAINTAIN CONTINUITY AND MAKE NO CHANGES TO
THE CURRENT LONG TERM. THE PREVIOUS LONG TERM DISCUSSION IS INCLUDED...

/ISSUED 415 AM EDT SAT MAY 19 2012/
BROAD UPPER TROUGH PERSISTS AT THE BEGINNING OF THE PERIOD...WITH
A CLOSED UPPER LOW NEAR THE NORTH CAROLINA COAST. A SHORT WAVE
BEGINS TO DROP SOUTHEASTWARD ON MONDAY AND PUSHES A COLD FRONT
ACROSS THE CWA ON TUESDAY. HAVE RAISED POPS FOR MONDAY THROUGH
TUESDAY WITH POPS DIMINISHING ON WEDNESDAY. AFTER THAT...MODELS
DISAGREE ON EVOLUTION OF REMNANTS OF THE SHORT WAVE WITH SOME
INDICATION IT COULD ROTATE BACK TO THE WEST. EFFECTS ON OUR CWA
REMAIN QUESTIONABLE WITH THIS PATTERN. SO HAVE LEFT LOW POPS
MAINLY IN THE EAST FOR WEDNESDAY NIGHT AND THURSDAY. MOST OF THE
DYNAMICS SEEM TO REMAIN EAST OF THE CWA ON FRIDAY SO HAVE LEFT IT
DRY.

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. AFTERNOON CONVECTION
SHOULD BE LIMITED TO FAR NORTHWEST GEORGIA. ENE WINDS AT 7-9KTS
WILL DIMINISH TO 3-5KTS OVERNIGHT...THEN INCREASE TO 6-8KTS SUNDAY
LATE MORNING. BKN060 POSSIBLE LATE TONIGHT IN THE ATL
AREA...BECOMING FEW-SCT060 BY MORNING. EXPECT SCT CU TO DEVELOP
SUNDAY AFTERNOON. CONVECTION EXPECTED AGAIN ON SUNDAY...MAINLY
NORTH OF THE METRO ATL AREA.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  85  59  85 /   5  10  10  20
ATLANTA         59  84  62  84 /   5  10  10  20
BLAIRSVILLE     53  80  55  79 /  20  20  20  40
CARTERSVILLE    56  84  58  84 /  10  20  10  30
COLUMBUS        58  86  62  87 /   5   0   5  20
GAINESVILLE     58  82  60  82 /  10  20  20  20
MACON           54  86  58  88 /   5   0  10  20
ROME            57  86  59  86 /  20  20  10  40
PEACHTREE CITY  53  84  57  85 /   5   5   5  20
VIDALIA         58  85  60  89 /   5   0   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 19, 5:00 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT SAT MAY 19 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 PM EDT SAT MAY 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH GEORGIA.

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE OVER EAST TENNESSEE AND NORTH GEORGIA
WILL MOVE SOUTHWEST TONIGHT.

.PRIMARY HAZARDS...
LARGE HAIL...DAMAGING WIND GUSTS AND FREQUENT LIGHTNING ARE EXPECTED
IN THE ISOLATED SEVERE STORMS. THE MOST LIKELY AREA FOR THUNDERSTORM
DEVELOPMENT WILL BE ALONG AND NORTH OF A CARROLLTON TO CANTON TO
HELEN LINE LATE THIS AFTERNOON AND EVENING.

.DISCUSSION...
MODERATE INSTABILITY WILL PREVAIL OVER NORTH GEORGIA THIS EVENING.
CAPE VALUES IN THE 1500 TO 2000 RANGE...LIFTED INDICES OF MINUS 3 TO
MINUS 5...AND WEAK SHEAR WILL PREVAIL. SOME OF THE THUNDERSTORMS MAY
BECOME SEVERE. OUTFLOW BOUNDARIES FROM THE STORMS WILL CAUSE ERRATIC
WIND SHIFTS AND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF NORTH AND
CENTRAL GEORGIA SUNDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT...BUT SPOTTERS
ARE ENCOURAGED TO MONITOR THE SITUATION FROM HOME AND SUBMIT ANY
SIGNIFICANT WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE.

16

In the hours before

Local storm report, May 19, 4:58 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             2 WSW JASPER            34.46N 84.45W
05/19/2012  E0.88 INCH       PICKENS            GA   PUBLIC

            EMPLOYEE AT LAWSON CHEVROLET REPORTED NICKLE-SIZED HAIL.
            RADAR ESTIMATED TIME FROM 1640 EDT TO 1645 EDT.

&&

RGARCIA
Special weather statement, May 19, 5:17 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT SAT MAY 19 2012

GAZ007-012-013-020-021-192145-
517 PM EDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS...
BARTOW...CHEROKEE...GILMER AND GORDON COUNTIES UNTIL 545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALMADGE...MOVING SOUTHWEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS PICKENS...BARTOW...CHEROKEE...GILMER AND GORDON COUNTIES
THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE BALL GROUND...LAKE TAMARACK...NELSON...TATE...JASPER...
TALKING ROCK...BLAINE...HINTON...TALMADGE...BUFFINGTON...SALACOA
VALLEY...CANTON...WALESKA...SUTALLEE AND LAKE ARROWHEAD. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3420 8465 3455 8465 3455 8438 3425 8430
TIME...MOT...LOC 2117Z 047DEG 12KT 3443 8451
Local storm report, May 19, 5:19 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             3 SW JASPER             34.44N 84.47W
05/19/2012  E0.88 INCH       PICKENS            GA   PUBLIC

            PUBLIC REPORTED NICKLE-SIZED HAIL COVERING THEIR YARD ON
            FAIRVIEW ROAD IN JASPER FROM ABOUT 1655 EDT TO THEIR CALL
            TIME OF 1712 EDT.

&&

RGARCIA
Special weather statement, May 19, 5:40 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT SAT MAY 19 2012

GAZ006>008-013-020-021-192215-
540 PM EDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN UNION...
PICKENS...BARTOW...CHEROKEE...FANNIN AND GILMER COUNTIES UNTIL 615 PM
EDT...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALKING ROCK...MOVING SOUTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS UNION...PICKENS...BARTOW...CHEROKEE...FANNIN AND GILMER
COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE MARION...SEQUOYAH LAKE...LAKE TAMARACK...EAST
ELLIJAY...ELLIJAY...ROUNDTOP...CARTECAY...ROY...TALONA...
MARBLEHILL...JASPER...TALKING ROCK...TATE...BLAINE AND NELSON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3497 8429 3486 8406 3460 8422 3460 8425
      3457 8426 3458 8434 3453 8434 3447 8430
      3408 8453 3413 8502 3440 8479 3441 8465
      3456 8465
TIME...MOT...LOC 2141Z 035DEG 10KT 3452 8447
Special weather statement, May 19, 6:17 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT SAT MAY 19 2012

GAZ006-007-012-013-020-021-192245-
617 PM EDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PICKENS...
BARTOW...CHEROKEE...FANNIN...GILMER AND GORDON COUNTIES UNTIL 645 PM
EDT...

AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST ELLIJAY...MOVING SOUTHWEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS PICKENS...BARTOW...CHEROKEE...FANNIN...GILMER AND GORDON
COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SEQUOYAH LAKE...CARTECAY...ROY...PISGAH...CHERRY
LOG...DIAL...BLUE RIDGE...EAST ELLIJAY...ELLIJAY...JASPER...TALONA...
TALMADGE...TALKING ROCK...BLAINE AND HINTON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3498 8414 3495 8418 3489 8411 3485 8414
      3481 8414 3480 8411 3458 8431 3458 8434
      3455 8434 3411 8476 3434 8500 3460 8471
      3458 8465 3465 8465 3499 8425
TIME...MOT...LOC 2217Z 062DEG 11KT 3469 8447
Special weather statement, May 19, 6:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT SAT MAY 19 2012

GAZ005>008-012-013-020-192315-
642 PM EDT SAT MAY 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN UNION...
PICKENS...MURRAY...BARTOW...FANNIN...GILMER AND GORDON COUNTIES UNTIL
715 PM EDT...

AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ELLIJAY...MOVING SOUTHWEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS UNION...PICKENS...MURRAY...BARTOW...FANNIN...GILMER AND
GORDON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ROY...PISGAH...CHERRY LOG...DIAL...BLUE RIDGE...
CARTECAY...EAST ELLIJAY...ELLIJAY...MOUNTAINTOWN...TALONA...TALKING
ROCK...BLAINE...HINTON...RANGER AND OAKMAN. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3438 8455 3439 8458 3441 8459 3441 8465
      3436 8466 3435 8464 3435 8466 3426 8466
      3408 8482 3408 8490 3425 8503 3434 8502
      3468 8472 3499 8430 3499 8402
TIME...MOT...LOC 2242Z 059DEG 15KT 3472 8445

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:03 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens14 min
May 19, 4:27 PM EDTSevere Thunderstorm WarningFFCCherokee, Gordon, Pickens48 min
May 19, 5:17 PM EDTSpecial Weather StatementFFCCherokee, Pickens28 min
May 19, 5:40 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Fannin, Gilmer, Pickens35 min
May 19, 6:17 PM EDTSpecial Weather StatementFFCBartow, Fannin, Gilmer, Pickens28 min
May 19, 7:21 PM EDTSpecial Weather StatementFFCBartow, Fannin, Gilmer, Gordon, Murray39 min
May 19, 7:54 PM EDTSpecial Weather StatementFFCGordon, Murray36 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.